MAUDE Adverse Event Report: ARTHREX, INC. TRIAL, MEDIUM, PEGGED GLENOID; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TRIAL, MEDIUM, PEGGED GLENOID; ORTHOPEDIC MANUAL SURG INSTR
Model Number TRIAL, MEDIUM, PEGGED GLENOID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/07/2023, it was reported by a sales representative via sems that an ar-9236-02 trial broke.This was discovered during a case with no patient effect.Additional information requested on 6/14/2023.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion/extraction of the trial.

Brand Name
TRIAL, MEDIUM, PEGGED GLENOID
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17248124
Report Number1220246-2023-07039
Device Sequence Number4872307
Product Code HWT
UDI-Device Identifier00888867059481
UDI-Public00888867059481
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIAL, MEDIUM, PEGGED GLENOID
Device Catalogue NumberAR-9236-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown